# SDR 2007UALA03604

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 51,547 hours, 19,129 cycles
- Engine: Pwa PW2037
- Engine time: 46,416 hours, 15,494 cycles
- System (JASC): 7100 · Powerplant System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A-T DISCONNECTED FL380 IN CRUISE.    CURRENT FAULT SHOWS AUTO DISC EEC L- PRIMARY.  REPLACED LEFT EEC.  NO FURTHER MAINTENANCE ACTION NEEDED.
